Volume 28, Issue 1
A Mathematical Proof of a Probabilistic Model of Hardy's Inequality

Prateek K

Anal. Theory Appl., 28 (2012), pp. 95-100

Published online: 2012-03

Preview Full PDF 314 731
Export citation
  • Abstract

In this paper using an argument from [1] , we prove one of the probabilisticversion of Hardy’s inequality.

  • Keywords

random variables uniform partition Hardy’s inequality

  • AMS Subject Headings

11K99 11P55

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{ATA-28-95, author = {Prateek K}, title = {A Mathematical Proof of a Probabilistic Model of Hardy's Inequality}, journal = {Analysis in Theory and Applications}, year = {2012}, volume = {28}, number = {1}, pages = {95--100}, abstract = {In this paper using an argument from [1] , we prove one of the probabilisticversion of Hardy’s inequality.}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.2012.v28.n1.12}, url = {http://global-sci.org/intro/article_detail/ata/4546.html} }
Copy to clipboard
The citation has been copied to your clipboard